# SDR RAIA00211314

- Difficulty date: November 8, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 13,460 hours, 15,137 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: MJ337187
- Condition: Leaking
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

5538-STL- RIGHT ENGINE DID NOT MAKE TORQUE, MAINTENANCE REMOVED AND REPLACED A GASKET IN THE HP BLEED LINE, OPS CK OK.
